Lithium: Haven't been taking it as I should. Odd side effects

Posted by abopp2022 @abopp2022, Sat, Apr 4 9:16pm

I haven’t been taking my lithium like I’ve been supposed to. I oversleep then it’s too late to take it. I’ve been weak, lost my appetite, headaches, body aches, chest feel funny, etc. I tested negative for both Covid and flu. So no it’s not that. My symptoms are worse at night with added hand and foot numbness and tight throat and heart races. Could it be my lithium? I’m supposed to take 600 mg a day. But I’ve Been forgetting. Help please.

Maybe too high dosage for you and, therefore, possible side effects. Check with your doctor.

REPLY
@marjou

Maybe too high dosage for you and, therefore, possible side effects. Check with your doctor.

Jump to this post

I’ve been taking this dose for years. I having been forgetting to take my medicine and I was wondering if the reason why I’m feeling this way is because I’ve been forgetting it.

REPLY

When one takes meds on regular basis for a period of time and then one forgets the body doesn't know if one is tapering off or not or how to react. It might be helpful to use reminder notes or any kind of timer/alarm to help keep you on track with your lithium.

Liked by sears

REPLY

Be careful with lithium and have kidneys checked. It causes kidney damage over time. I’m in stage 3 kidney disease after taking lithium for 20 years or so. I’m on ability and lamicts now. Safer for kidneys

REPLY
Please login or register to post a reply.